# SDR CA981030013

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: C202162282223
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, BRAKE AND STEERING CONTROL UNIT MESSAGE CAME ON ENGINE INDICATING AND CREW ALERT SYSTEM.  NOSE GEAR ANTI-SKID SWITCH RECYCLED AND AIRCRAFT MADE UNCONTROLLED RIGHT TURN FOLLOWED BY A HARD LEFT TURN.   AIRCRAFT CAME TO A REST WITH NOSE GEAR 15 FEET OFF RUNWAY.  CHANGED BRAKE AND STEERING CONTROL UNIT AND TESTED SERVICEABLE.  REPLACED NR 4 BRAKE CARRIER AND BOTH NOSE WHEEL ASSEMBLIES.
